Pristiq and xanax together

Common Questions and Answers about Pristiq and xanax together

pristiq

I was taking savella 50 mgs twice daily and blood pressure shot up to 180/100 so got off and went on Pristiq 50 mgs and blood pressure shot up to 179/93.Dr put me on blood pressure medicine.I am not convinced that I have high blood preesure.Has anyone had this probelm?
I am taking Pristiq and not sure if it helps or not. I was taking Eflexor 225 mg daily and this pristiq is only 50 mg. The withdrawal from Eflexor was terrible. Had nightmares and felt like I was fading away while trying to fall asleep. What does low magnesium have to do with depression? Never heard of that before. Can you get this over the counter?
I've heard that ativan is actually the worst for you from several doctors but was only trying to get users experience. With xanax I can still function great at work and I've heard valium and ativans just knock you out and tranquilize you to the state of uselessness.
I am a chronic patient of panic attacks, palpitation and anxiety and tried each of the above-mentioned medications, such as Librium, Valium, Ativan and Xanax. I found Ativan and Xanax more effetive and suitable. My physician has advised to add up Buspar, 5 MG combined with Xanax 0.5 MG Does somone at the Forum has some experioence and information about Buspar?
I have suffered from lifelong depression and insomnia and currently take pristiq, which is ok, not great but it's the only stuff with no weight gain and since I have been on and off prednilosone so much and so much injections, i have gained almost 70 pounds and weighed almost 200 pounds. I'm only 5'4", so this doesn't help me. I also have 5 herniated discs in my lower back and 3 in my neck.
I was on wellbutrin 300 mg/day and 1 zoloft/day as well as xanax xr 4 mg/day.I felt the xanax was too high, so I was cut off that and put on pristiq zoloft cut off toatlly and down to 150 mg wellbutrin/day.All this while trying to figure out why my pain meds no longer work for me.My tolerance is too high for them (duh...been on them for about 20 years with no increase of dosage!!).No doc will put me on different pain meds and as a result i've had to try to find 1 that will adjust them.
Has anyone else experienced weight gain AFTER reducing their Effexor dosage? I stared taking Xanax about a year ago, as well. And I'm diabetic. My sugar levels stay in the mid- 300's( not good). Any feedback would be greatly appreciated.
Please talk to your dr. and see if he will prescribe something for panic disorder (I take Xanax) and see if that helps. They happen when you least expect, stressed or not, and since you've been down so long and not been able to go, it wouldn't surprise me one bit if that's not what it was.
I too have taken lexapro, pristiq, wellbutrin, and effexor- I was a gymnast my whole life and have always loved working out and being fit- nothing super thin but 110 pounds for my 5'4 body. My doc suggested I go on an AD two and a half years after my father's death- I was 17 when he died and didn't really realize he was gone until I was 19 1/2.. I felt so lame for being so young and needing to rely on meds to keep me happy and to help me function. I gained 30 pounds in a year.
or was watching the world through a movie projector, instead of through my own eyes and mind. Therefore, I am going to share with you all what *I* know about these phenomena, and hopefully reassure some of you that this is par for the anxiety course...it while irritating, maybe even maddening...it is totally harmless. Derealization and depersonalization are two terms that are sometimes used interchangably. Truth is, they DO vary a little bit in their presentation....
I have been to doctors and I do have a psychiatrist I have to keep I go every 3 to 6 months to get refills and and follow ups they prescribe me anti- depressants,and xanax " which I only take xanax if I have to" I am terrified of almost any medication now. but after so long it's like my system gets immune to them and I have to start all over. Thank you very much for taking the time to read my story .
I am 23 years old and since I was roughly 12, I have taken various SSRI medications, including Paxil, Zoloft, Cylexa, and most recently, Pristiq. In conjunction, I have taken Xanax or Ativan. Each time I would take a medicine for a few months, I would begin to notice that it no longer seemed to "help", resulting in multiple switches/changes recommended by Psychs. Most recently, I missed a few doses of Pristiq.
I have been trying to wean off Pristiq, and have battled a severe headache most days and the second week of alternate day pills, this whooshing sound started. It is incredibly annoying and seems to make me lightheaded and the headache worse.After two weeks my dr said to stop the pills totally, but I am a bit scared to just stop them if these symptoms are going to continue strongly! Can anyone tell me how long this swooshing is going to continue??
There are several other medications you can talk to his or your doctor about including Wellbutrin, Effexor, Pristiq for the depression and Xanax or Ativan for the anxiety. All AD meds are hit and miss for everyone. What might work for one person may not work for the next. You just have to try them and see what sticks. I took Effexor, but didn't like the sexual side-effects, so I switched to Wellbutrin which gave me all kinds of bad side-effects, so I ended up going back to the Effexor.
I take the generic form of xanax and it helps. I just wish there was a way we didn't have to take these medications to help us all the time. I feel this is the only way it will help me with my anxiety, and I don't want it this way.
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
they generally prescribe anti depressants for anxiety disorders.. I am on them for that.. and i have xanax in case of a panic attack.. don't need em very often.. Lexapro helped my anxiety sooooo much.. never tried zoloft... I always ask for ones that are "weight neutral" as far as side effects I am small and don't wanna lost weight but I don't wanna gain weight either..
Also I have this dang ringing in my ears that does not want to go away. I questioned my doctor about taking remeron and cymbalta together and asured me that they work great together. I honestly don't know if I can stand this feeling. My husband wants me to hang in there. EKKKKKKKK. What to do?
After all the test my speech slurred continued, after some research on the internet on Xanax and Pristiq I asked my Dr. that I wanted to go off Pristiq, even thought I did not find any direct connection to my slurred speech I did find out a lot negative effects that some people posted, some were severe head aches and back pain. since my visit to the hospital I had not experienced any head aches or back pain at all.
In the past I've went off of it twice now and after about 5-6 months I have a life event that seems to send me spiraling back down into deep depression and anxiety. Ok, so I've been off of pristiq about 7 months again and I start to feel down and lose interest in things, I'm an auto mechanic that loves cars and built a car over the last year that's my pride and joy. I start to feel less loved by my gf as well.
What I do not understand is if overdosing was my doctors concern, why would he have me on xanax (extensive history of xanax and heroin overdoses) while I was a full blown heroin addict, and then when I've been clean off heroin for a year and a half and doing fairly well drug wise, he takes me off the drugs that have worked better than any other because he wants to start taking precautions now... A bit late don't you think, and now it's is not even a concern..
At this point, I'm taking the new drug Pristiq (on my 3rd week) and .5 mg of ativan and adding in xanax throughout the day/night. I'm so scared. For no reason, my brain and heart start revving up and it gets so out of control that my heart just keeps beating faster and faster and I get more and more terrified. I hate that I am now at the point where I am taking ativan and xanax daily. It used to be that I just took xanax for an attack, but I can't seem to function at all at this point.
We discussed counselling and I have been through that. The guy was an idiot, and my choices are to see him again or...not. I chose not, because the guy has more mental problems than I do. So my Doc told me he felt I needed an antidepressant. I told him that antidepressants scared the heck out of me, because of a previous experience with Wellbutrin to quit smoking. It altered my brain, physically, and I had side-effects for months after stopping it.
Hi Tramadol Warriors and all New Friends, Please make yourself at home. Part 28 ... wow. Hang on tight!
/ thank you for always reading and trying to assist me. btw i start therapy yet again whenever there is an opening at the counseling center on campus.
Hi Friends, Please come on in and make yourself at home. Get ready, cause it's quite a ride. You can do it!
Hi Friends, Welcome! Please make yourself at home ... snuggle down by the fire and hang on. It's a bumpy ride.
I'm currently taking 2 anti-depressants, Wellbutrin SR, Pristiq 150 mg (both anti-depressants), Xanax 1 mg. 2x a day due to Generalized Anxiety Disorder, Norco (Hydrocodone 10/325, and Soma 250 mg. The Soma is prescribed 3x a day. I just read someone else's post and it described me to a T. That post was what inspired me to try and reach out, which is difficult because we here know all too well the stigma attached to people who use and abuse pain medication.
Morning Buddies, Tramadol Warriors new & old! Welcome and we are delighted to see you! Please make yourself at home.
MedHelp Health Answers